# SDR FFKR102

- Difficulty date: May 31, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N333TG
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680320
- Aircraft time: 6,770 hours
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 6878004
- Condition: Departed
- Location: Zone 400
- Part time: 13,000 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

TOP RIGHT SIDE OF THE COWLING SEPERATED FROM THE BOTTOM COWLING ON TAKE OFF, STRIKING THE ELEVATOR.
